# SDR QXEA2020062900198

- Difficulty date: June 29, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N646QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000769
- Aircraft time: 4,164 hours, 2,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 330131
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EXIT SIGN AT THE FORWARD SERVICE DOOR IS INOP. REPLACED BATTERY.
